# SDR IPXA2014062083345

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW ILLUMINATED.   R & R EMERGENCY BATTERY IAW AMM 33-51-01-000-802 AND 33-51-01-400-802.
